Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Junction Property of Locally Connected Sets

G. T. Whyburn
American Journal of Mathematics
Vol. 53, No. 4 (Oct., 1931), pp. 753-756
DOI: 10.2307/2371224
Stable URL: http://www.jstor.org/stable/2371224
Page Count: 4
  • Read Online (Free)
  • Download ($24.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
A Junction Property of Locally Connected Sets
Preview not available

Page Thumbnails

  • Thumbnail: Page 
753
    753
  • Thumbnail: Page 
754
    754
  • Thumbnail: Page 
755
    755
  • Thumbnail: Page 
756
    756